# SDR KBM2004F00161

- Difficulty date: April 20, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 0500847
- Part serial: 2008
- Condition: Failed
- Location: Blower
- Part time: 10 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AMP METER IN THE RED WHEN A/C ON.  REMOVED AND REPLACED.
